# SDR 99ZZZX3270

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511EH
- Make and model: Bell 212
- Aircraft serial: 31118
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Failed
- Location: Engine Oil
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON LANDING APPROACH, ENGINE OIL PRESSURE DROPPED, OIL PRESSURE LIGHT CAME ON, N1 BEGAN RISING.  THROTTLE WAS REDUCED TO FLIGHT IDLE.  JUST BEFORE LANDING, A LOUD NOISE WAS HEARD, ENGINE WAS SHUT DOWN AFTER LANDING.  NO OIL COULD BE SEEN IN SIGHT GLASS.  OIL WAS EVIDENT AROUND ENGINE AND ON DECK.  OIL LINE RUNNING UNDER ENGINE FROM FUEL OIL HEATER TO COOLER WAS FOUND BENT AND BLOWN OUT OF FITTING.  SUSPECT HIGH OIL PRESSURE PROBLEM. INCIDENT UNDER INVESTIGATION.
